# SDR IPXA2025041029722

- Difficulty date: April 4, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536147
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC, ABOVE CENTER BOX, FLOOR PANEL 242XAF HAS EDGE DAMAGED.  FABRICATED MCD FLOOR PANEL 242XAF, IAW UPS SREO: B757-9692-REQ 001.VERIFIED FABRICATION OF MCD FLOOR PANEL 242XAF.
